MAUDE Adverse Event Report: CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 14FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH FOLY CATH 100 SLCON 5CC 14FR; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605148
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that it is unknown if the device will be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The end user reported that 4 units were damaged.The balloons were cracked and the catheter was detached.There is also a concern that the catheter may have been used because the balloon was filled with 10 ml distilled water.The catheter was not damaged during the insertion.The devices were installed properly and according to the shelf life date it is not expired.
 
Additional Manufacturer Narrative
On 8/17/21 section d3 & section g1 were updated with the address of the manufacturing site.
 
Additional Manufacturer Narrative

a correction was made to the manufacturing location based on the reported lot number.Corrected fields are:

d3 - manufacturer name, city and state
g1 - manufacturing site name and address

.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process of the lot.Contained in the package sent to the manufacturing site was four (4) samples for this report.One (1) sample was opened, the other three (3) were unopened.The sample that was opened was visually inspected with no abnormality was found.The 3 unopened samples were opened, and a visual inspection was completed with no abnormalities found.There was no damage to the balloons and the catheter was intact.The site reached out to see if any further information in relation to the concern that the catheter may have been used because the balloon was filled with 10 ml distilled water and no further information was received.The samples were then inflated with the 10ml (max required) of air, all four samples were inflated and left inflated for 1 minute and then deflated with no issues noted.As the samples passed testing the complaint cannot be confirmed.Based on the information available and the investigation findings, a formal investigation is not deemed necessary at this time as there is no adverse trend for the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
FOLY CATH 100 SLCON 5CC 14FR
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly MA
EI 
MDR Report Key11860091
Report Number1282497-2021-10212
Device Sequence Number4403822
Product Code FCM
UDI-Device Identifier10884521016668
UDI-Public10884521016668
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8887605148
Device Catalogue Number8887605148
Device Lot Number20F158FHX
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer05/20/2021
05/20/2021
05/20/2021
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date08/17/2021
09/13/2021
09/20/2021
Patient Sequence Number1